Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Urination. Bloated stomach, vomit. What is wrong?

My Dad is not feeling well. He is having to urinate every two hours, so he is not sleeping good. His stomach feels bloated and full even if he doesn t eat much and he feels sick to his stomach and sometimes throws up. He has an appointment with his doctor this week and I am going with him. Do you have any suggestions on what I should say to his doctor?? Maybe suggest some tests that might need to be done???
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi. some tests definitely need to be done.
He can have urine retention which causes bloating but also ureter can be irritated due to intraabdominal infection, obstruction or renal colicae. I suggest you to do lab and urine tests, abdominal x-ray and US. This can be noting but if he is older then some serious diseases must be considered.

Wish you good health.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor